# SDR 99UAL900118

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLIGHT ELECTRICAL ODOR IN CABIN.  *S/D*  THERE WAS A BIRD STRIKE DOWN CORE OF NR 2 ENGINE.  THE ENGINE WAS BORESCOPED AND NO DAMAGE REPORTED.  REPLACED COALESCER BAGS AND NO OTHER ABNORMAL SMELLS WERE NOTED.
